Hi Docotor Please I want to clarify the issue of deodorant

Patient

Q: Hi Docotor
Please I want to clarify the issue of deodorant and anti-prespirant. Is it true that antiprespirant has side effects and it prevents body sweating then by default it will cause skin cancer?
Thanks

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have been experiencing severe nocturnal spasms in my feet, shin and anterior tibia. These are so sever that I can n...

Q: Specialist in effects of drugs please. My son took a drug in December that appears to have caused severe psychosis....

Q: I was diagnosed with panic attacks many years ago. Every few years or so I get heart attack like symptoms. It's sca...

Q: I am 68 years old male and i found small drops of blood in urine after my blood pressure medication in the morning

Q: Im 22 years ive age im currently suffering with a aching and dull feeling in my lower abdomen i woke up this morning ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews